# SDR CALA2025092509241

- Difficulty date: September 22, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N26909
- Make and model: Boeing 787-8
- Aircraft serial: 34827
- Aircraft time: 48,213 hours, 5,876 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: L3
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTED A GAP AT BASE OF L3 DOOR.  CHECKED BUSTLE FOR CORRECT INSTALLATION. FOUND OK IAW AMM DMC-B787-A-52-11-24-03A-720A-A.
